Log In Sign Up

Side effects AFTER Clomid??


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
June 3rd, 2007, 08:49 AM
MsAnnie's Avatar Mega Super Mommy
Join Date: May 2007
Location: Illinois
Posts: 4,683
Is this just coincidence, or is it possible to have some of the s/e of Clomid AFTER you're done taking them? I'm on cd11 and took Clomid days 5-9... had NO problems then... but yesterday I was moody and today I'm, well, let's just say I'm having a hard time with emotions I'm one who normally gets PMS symptoms around O and again just before AF, but this seems worse than my usual symptoms. I don't know... just feeling weird and wanted to see if anyone else experienced this... thanks!
__________________
Thank you to claire1979 for my awesome siggie!!!

Reply With Quote
  #2  
June 3rd, 2007, 11:26 AM
Gina1978's Avatar Platinum Supermommy
Join Date: Jul 2006
Location: Mallorca (Spain)
Posts: 8,652
Actually,I was told that the real side effects of Clomid start when you finish your 5 day treatment.In my case thats just what happened.I was ok whilst on,then on CD10 (more or less) I got terrible insomnia and a few hot flashes at night (but nothing else).
Also,the side effects on 50mg were worse than the side effects on 100mg for me...I didnt get one side effect whilst on 100mg.
__________________


Thank you SO much for my new siggy Julia (Julka)!




Reply With Quote
  #3  
June 3rd, 2007, 11:43 AM
MsAnnie's Avatar Mega Super Mommy
Join Date: May 2007
Location: Illinois
Posts: 4,683
Quote:
Actually,I was told that the real side effects of Clomid start when you finish your 5 day treatment.In my case thats just what happened.I was ok whilst on,then on CD10 (more or less) I got terrible insomnia and a few hot flashes at night (but nothing else).[/b]
Well I feel a little (okay, a LOT) foolish then! All this time I was under the assumption that the s/e everyone talked about would be during the five days of actually taking the pills, then things would get better... ugh!!
__________________
Thank you to claire1979 for my awesome siggie!!!

Reply With Quote
  #4  
June 3rd, 2007, 12:52 PM
*Melissa*'s Avatar Mega Super Mommy
Join Date: Jan 2007
Location: Oregon
Posts: 4,754
Send a message via MSN to *Melissa*
LOL- if only it were that easy I never had s/e during the 3-7 I actually took them... Just any time after.... Mostly head aches- HOT FLASHES- moodyness- tired... all that fun stuff- I hope it gets better for you hun!
Reply With Quote
  #5  
June 3rd, 2007, 01:28 PM
MsAnnie's Avatar Mega Super Mommy
Join Date: May 2007
Location: Illinois
Posts: 4,683
Maybe I need to edit any post in which I talked about having no s/e's!! LOL!! I am in shock... I really naively thought I made it through w/o any problems!! Omigosh... I was just freaking out a while ago about our house being so messy, then burst into tears because I was so "mean" to DH and DD!!
__________________
Thank you to claire1979 for my awesome siggie!!!

Reply With Quote
  #6  
June 3rd, 2007, 05:18 PM
Astrid's Avatar Platinum Supermommy
Join Date: Oct 2005
Location: Houston, TX
Posts: 27,408
Oh, my s/e lasted the whole cycle. The worst ones were the hot flashes b/c I would wake up soaking wet! Hopefully moodiness is all you experience.
__________________
Check out hEvan @ http://www.etsy.com/store/hEvan
for some great handmade items.
All proceeds go to a family struggling w/ infertility!



Reply With Quote
  #7  
June 4th, 2007, 01:15 PM
~Heather~'s Avatar Mega Super Mommy
Join Date: Jun 2005
Location: Columbia, Louisiana
Posts: 4,745
Send a message via AIM to ~Heather~
I didn't have any s/e until after I finished my 5 days. I've been nausea and moody. One week after I took my last pill, I had horrible cramps, and sex was very painful. Then today I have been having more cramps.
__________________




Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 12:01 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0